# SDR FDEA201311242861

- Difficulty date: November 24, 2013
- Submitted: December 9, 2013
- Operation: Air carrier
- Aircraft: N597FE
- Make and model: Doug MD-11F
- Aircraft serial: 48596
- Aircraft time: 69,952 hours, 12,804 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: AFA00163
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN RT HAND STATION 1621 LONGERON 12RT FRAME FOUND WITH DENT.  FRAME REPAIRED AS PER SRM 53-00-07 FIGURE 201 REPAIR 2 REVISION 53.  REPEAT INSPECTION REQUIRED, INITIAL AT 14,500 FLIGHT CYCLES AND REPETITIVE INSPECTION AT 9,500 FLIGHT CYCLES AS PER SRM 53-  00- 07 REPAIR 2 TABLE 201 REVISION 53. REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100 REVISION 118.
